# SDR 2006FA0000437

- Difficulty date: April 13, 2006
- Submitted: May 5, 2006
- Operation: General aviation
- Aircraft: N7536J
- Make and model: Piper PA-28R-180
- Aircraft serial: 28R30910
- Engine: Lyc IO360A1A
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 6701603
- Condition: Cracked
- Location: Wing
- Part time: 2,294 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MODIFICATION OF AFT RIB IAW SB, 2 CRACKS WERE FOUND PROPAGATING FROM THE OB BOLT HOLE FOR THE ATTACHMENT OF (PN 9564307) BRACKET.  (K)
